On solvability of the Dirichlet problem in $C^{(\alpha)}(G)$ and $L_q^{(\alpha)}(G)$ spaces
Doklady Akademii Nauk, Tome 203 (1972) no. 5, pp. 996-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_5_a4,
author = {I. M. Karasev},
title = {On solvability of the {Dirichlet} problem in $C^{(\alpha)}(G)$ and $L_q^{(\alpha)}(G)$ spaces},
journal = {Doklady Akademii Nauk},
pages = {996--998},
year = {1972},
volume = {203},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_5_a4/}
}
I. M. Karasev. On solvability of the Dirichlet problem in $C^{(\alpha)}(G)$ and $L_q^{(\alpha)}(G)$ spaces. Doklady Akademii Nauk, Tome 203 (1972) no. 5, pp. 996-998. http://geodesic.mathdoc.fr/item/DAN_1972_203_5_a4/